Toggle Main Menu Toggle Search

Open Access padlockePrints

Strong Morita equivalence of operator spaces

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Eleftherakis GK, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Journal of Mathematical Analysis and Applications

Year: 2017

Volume: 446

Issue: 2

Pages: 1632-1653

Print publication date: 15/02/2017

Online publication date: 29/09/2016

Acceptance date: 04/09/2016

Date deposited: 27/09/2016

ISSN (print): 0022-247X

ISSN (electronic): 1096-0813

Publisher: Elsevier

URL: http://dx.doi.org/10.1016/j.jmaa.2016.09.042

DOI: 10.1016/j.jmaa.2016.09.042


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share